# SDR C2XA08TY109

- Difficulty date: September 24, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Fuel System
- Part time: 5,069 hours, 5,069 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED FROM GSP TO IAH INTO TYS DUE TO A FUEL LEAK.  MX INSPECTED/VERIFIED NO FUEL LEAK AND WAS DISPATCH.  ON TAKEOFF THE LEAK REAPPEARED AND MX R&R THE NR 9 WING FLAP VALVE.  NO LEAKS NOTED AND WAS RELEASED BACK TO SERVICE.  WORK WAS ACCOMPLISHED IAW EMB 145XR 28-11-04.
